| Model Number |
7.5 MM FLIP CUTTER II |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an acl reconstruction all-inside surgery the outside part of the flipcutter came off the device during drilling.The broken pieces were retrieved from the patient.There was no harm for patient, operator or third party.The surgery was finished successfully with the same device anyway.It was not necessary to switch the surgical technique or do a second surgery.Update 26-oct-2022: further information revealed that the flipcutter has 2 parts: an inside wire and an outside wire.The outside part got loose from the inside part at the end of the blue part and it slid off.
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the separated inner and outer shaft.Without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.